My husband completed therapy for Hep C four years ago and was "cured".
Now four years later, we find out that he has a severely extended bladder,
holding around 500+ cc after going to the bathroom. His doctor has done
every MRI, test and exam and has no reason for why he has this condition.
He only found out about it in July 2007 from a bladder infection, with an
elevated prostate level at the time ( has returned to normal since).
Anyone experience this after completing a therapy...problems with bladder/prostate ?
Sorry to hear that. His first doctor told him to catherize himself as this was the only option. He went for a second opinion and now is on two medication that has helped him. But he will have to have surgery at some point. He put him on bethanechol twice a day and will re-evaluate him in 3 months. He really doesn't want to self catherize, hopefully this med will help for awhile. Do you have Hep C also?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.